Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10077/31214
Titolo: The roundness-measure of a natural number
Autore/i: Talamo, Rodolfo
Parole chiave: Round numbersuperior highly composite numbersarithmetic functions d*; d**
Data: 2021
Editore: EUT Edizioni Università di Trieste
Citazione: Rodolfo Talamo, "The roundness-measure of a natural number" in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.53 (2021)", EUT Edizioni Università di Trieste, Trieste, 2021, pp. 15
Journal: Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
The paper is devoted to the definition and investigation of arithmetic functions which measure the roundness of a natural number. Two main results are proved. Furthermore, some results of algebraic and computational character are provided
Tipologia: Articolo
URI: http://hdl.handle.net/10077/31214
ISSN: 0049-4704
eISSN: 2464-8728
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
È visualizzato nelle collezioni:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.53 (2021)

File in questo documento:
File Descrizione DimensioniFormato
Talamo.pdf301.91 kBAdobe PDFMiniatura
Visualizza/apri
Visualizza tutti i metadati del documento


CORE Recommender

Page view(s)

30
checked on 4-mar-2021

Download(s) 50

4
checked on 4-mar-2021

Google ScholarTM

Check


Questo documento è distribuito in accordo con Licenza Creative Commons Creative Commons